RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Page 224 (Mi izv2738)  

This article is cited in 3 scientific papers (total in 3 papers)

Letter to the Editor

I. R. Shafarevich


Full text: PDF file (82 kB)

Bibliographic databases:
Received: 17.02.1995

Citation: I. R. Shafarevich, “Letter to the Editor”, Izv. RAN. Ser. Mat., 59:3 (1995), 224

Citation in format AMSBIB
\Bibitem{Sha95}
\by I.~R.~Shafarevich
\paper Letter to the Editor
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 224
\mathnet{http://mi.mathnet.ru/izv2738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347084}


Linking options:
  • http://mi.mathnet.ru/eng/izv2738
  • http://mi.mathnet.ru/eng/izv/v59/i3/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Furter J.-Ph., “Plane Polynomial Automorphisms of Fixed Multidegree”, Math. Ann., 343:4 (2009), 901–920  crossref  mathscinet  zmath  isi
    2. Furter J.-Ph., Maubach S., “A Characterization of Semisimple Plane Polynomial Automorphisms”, J. Pure Appl. Algebr., 214:5 (2010), 574–583  crossref  mathscinet  zmath  isi
    3. Kraft H. Russell P., “Families of Group Actions, Generic Isotriviality, and Linearization”, Transform. Groups, 19:3 (2014), 779–792  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:264
    Full text:125
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019